# SDR ASAA0410630

- Difficulty date: November 30, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6554829501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND DURING D-CHECK, CORROSION ON WEB.  REMOVED, FABRICATED AND REPLACED WEB PER SRM.  (M)
